# SDR SWAA2023060143542

- Difficulty date: April 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE FLOOR STRUCTURE LOCATED BETWEEN BS303.9 TO BS344; WL208.1 AND LBL58 AT FWD GALLEY AREA 2023-295354<[01] REPLACED NEW ANGLE FLOOR STRUCTURE LOCATED BETWEEN BS303.9 TO BS344; WL208.1 AND LBL58 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8110 SHEET:11 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED NEW ANGLE FLOOR STRUCTURE LOCATED BETWEEN BS303.9 TO BS344; WL208.1 AND LBL58 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8110 SHEET:11 REV:- SEE INDIVIDUAL SIGN OFF BELOW AS RII
